# SDR AALA20091210TUL04

- Difficulty date: December 10, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- Aircraft time: 63,838 hours, 33,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME 1497 CRACKED AT LINE SUPPORT BELOW RIGHT LOUVER BOX.  INSTALLED DOUBLER PER EA MD80-53-008359.
